Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 85, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 17, 2018, 6:22 PM EDT for 4 counties in Pennsylvania. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2018, 6:22 PM EDT (22:22 UTC)
- Expired
- Aug 17, 2018, 7:15 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA
The radar
The Philadelphia radar (KDIX), 156 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 6:25 PM EDT | TSTM WND DMG | Landisville, PA | TREES DOWN IN THE 3200 BLOCK OF HARRISBURG PIKE. TREES ALSO DOWN ALONG LANCASTER ROAD. PHONE AND CABLE LINES DOWN IN THE AREA ALSO. |
| Aug 17, 6:40 PM EDT | TSTM WND DMG | Newmanstown, PA | REPORT OF TREES FALLEN ON WIRES |
| Aug 17, 6:52 PM EDT | TSTM WND DMG | 2 Ese Reamstown, PA | TREE DOWN 500 BLOCK SOUTH MUDDY CREEK ROAD |
| Aug 17, 7:10 PM EDT | TSTM WND DMG | 2 S Cocalico, PA | TREE DOWN AT INTERSECTION OF GIRL SCOUT ROAD AND FURNACE HILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 3:44 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644
WUUS51 KCTP 172222
SVRCTP
PAC043-071-075-107-172315-
/O.NEW.KCTP.SV.W.0085.180817T2222Z-180817T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
622 PM EDT FRI AUG 17 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Lancaster County in south central Pennsylvania...
Southern Schuylkill County in central Pennsylvania...
Northeastern Dauphin County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
* Until 715 PM EDT.
* At 621 PM EDT, severe thunderstorms were located along a line
extending from near Dehart Dam to Lebanon South to near East
Petersburg, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Myerstown, Richland, Leacock, Schaefferstown, Rothsville and
Kleinfeltersville around 630 PM EDT.
Akron, Ephrata, Leola, Newmanstown, Bareville and Fredericksburg
around 640 PM EDT.
New Holland, Terre Hill, Pine Grove, Adamstown, Tremont,
Donaldson, Reamstown, Denver and Churchtown around 650 PM EDT.
Minersville, Friedensburg, Marlin, Seltzer, Forrestville and
Branchdale around 700 PM EDT.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 264 to 295.
Interstate 78 from mile markers 0 to 8.
Interstate 81 from mile markers 79 to 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4002 7595 3985 7633 4027 7652
4046 7685 4078 7612 4067 7592 4063 7600
4057 7602 4058 7607 4053 7617 4049 7644
4036 7620 4014 7587
TIME...MOT...LOC 2221Z 243DEG 34KT 4046 7667 4032 7642 4006 7636
HAIL...0.88IN
WIND...60MPH
$$
Dangelo2 follow-up statements
560
WWUS51 KCTP 172252
SVSCTP
Severe Weather Statement
National Weather Service State College PA
652 PM EDT FRI AUG 17 2018
PAC043-172259-
/O.CAN.KCTP.SV.W.0085.000000T0000Z-180817T2315Z/
Dauphin PA-
652 PM EDT FRI AUG 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAUPHIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Pennsylvania.
LAT...LON 4010 7594 4002 7595 3993 7616 4059 7656
4078 7612 4067 7592 4063 7600 4057 7602
4058 7607 4053 7617 4049 7644 4037 7625
4036 7620 4014 7587
TIME...MOT...LOC 2249Z 242DEG 27KT 4021 7613
$$
PAC071-075-107-172315-
/O.CON.KCTP.SV.W.0085.000000T0000Z-180817T2315Z/
Lancaster PA-Schuylkill PA-Lebanon PA-
652 PM EDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN LANCASTER...SOUTHERN SCHUYLKILL AND CENTRAL LEBANON
COUNTIES...
At 649 PM EDT, a severe thunderstorm was located over Reamstown, and
another storm was moving through central Schuylkill County. Both are
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Local law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Reamstown, Denver, Adamstown and Terre Hill are in the path of the
severe thunderstorm.
Other locations impacted by these severe thunderstorms include
Ravine, Bowmansville, Deer Lake, Cumbola, Reinholds, Goodville,
Landingville, Newtown, Schoeneck and Mount Carbon.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 272 to 295.
Interstate 78 from mile markers 4 to 8.
Interstate 81 from mile markers 95 to 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4002 7595 3993 7616 4059 7656
4078 7612 4067 7592 4063 7600 4057 7602
4058 7607 4053 7617 4049 7644 4037 7625
4036 7620 4014 7587
TIME...MOT...LOC 2249Z 242DEG 27KT 4021 7613
HAIL...0.88IN
WIND...60MPH
$$
Dangelo472
WWUS51 KCTP 172305
SVSCTP
Severe Weather Statement
National Weather Service State College PA
705 PM EDT FRI AUG 17 2018
PAC107-172313-
/O.CAN.KCTP.SV.W.0085.000000T0000Z-180817T2315Z/
Schuylkill PA-
705 PM EDT FRI AUG 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCHUYLKILL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 4011 7593 4010 7594 4002 7595 4008 7612
4025 7635 4027 7636 4037 7623 4036 7620
4033 7615 4031 7614 4014 7587
TIME...MOT...LOC 2303Z 243DEG 34KT 4027 7597
$$
PAC071-075-172315-
/O.CON.KCTP.SV.W.0085.000000T0000Z-180817T2315Z/
Lancaster PA-Lebanon PA-
705 PM EDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN LANCASTER AND SOUTHEASTERN LEBANON COUNTIES...
At 703 PM EDT, a severe thunderstorm was located near
Reamstown, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Terre Hill, Adamstown, and Churchtown.
This includes The Pennsylvania Turnpike from mile markers 273 to 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4011 7593 4010 7594 4002 7595 4008 7612
4025 7635 4027 7636 4037 7623 4036 7620
4033 7615 4031 7614 4014 7587
TIME...MOT...LOC 2303Z 243DEG 34KT 4027 7597
HAIL...<.75IN
WIND...60MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:57 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 17, 3:57 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service State College PA 357 PM EDT Fri Aug 17 2018 .SYNOPSIS... A weakening cold front will push into the area later today and tonight. An upper-level disturbance will linger on Saturday and keep the region unsettled. Slightly cooler conditions and more comfortable humidity will move in for the second half of the upcoming weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SVR Watch #340 in effect until 11:00 PM EDT for northeast PA. PWATs between 1.5 and 2.0" mark the very moist airmass firmly in place over the area. SPC RAP shows CAPEs already in excess of 1000J over the area with the prospects of 2000-3000J being in place by mid to late afternoon over central and eastern areas. Deep layer shear is not expected to be terribly strong which will be a limiting factor for storm organization. The biggest threat will be for a strong damaging wind gust. With the recent very heavy rains leaving wet ground, trees could be toppled more easily with lesser gusts. The potential for flooding remains elevated also due to the recent wet conditions. Latest HRRR shows convection blossoming in the lee-side trough by mid afternoon with the hints of a squall line marching through the eastern portion of the forecast area through late afternoon. The potential for strong to severe storms and flooding of small streams and poor drainage areas will be lower across the Western Mountains of the state today, as FFG values are quite a bit higher relative to the Susq Valley and points east. Showers will remain a threat well into the overnight as the parent upper shortwave slowly works it way across the region. What is apparent is that this soupy airmass isn't going anywhere soon. Lows will be in the muggy 60s to lower 70s overnight. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... The slow moving upper trough will be crossing the region Saturday. Blended MOS POPs yield high chance to low likely values for yet another day of scattered showers and thunderstorms. Highs will rise into the mid 70s to mid 80s, which will be near to slightly below normal for a change. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Better day of weekend will be Sunday as area is a bit more stable, but will not be pop free, as some showers and a thunderstorm are possible during the afternoon hours. Drier weather on Monday before southerly flow increases with a return to more showers on Tuesday and Wednesday. A real cold frontal passage is expected, likely on Wednesday, which will bring drier air and even some lows into the 50s over a large area for the first time in a long time. Before the frontal passage look for an increase in thunderstorms. The end of the week will be drier with temperatures at or a few degrees below average. Longer term it looks like ridging builds back in for warmer weather by next weekend. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Radar is starting to show convection developing over the south- central mountains. Expect scattered showers and thunderstorms to continue to blossom and become more numerous this afternoon as a cold front approaches the region. Most airfields will remain VFR except where affected by the showers/thunderstorms. A more general deterioration to MVFR/IFR will occur overnight with some fog and stratus forming in the humid airmass. Improvement Saturday will be slow, with the most likely areas to become VFR being our eastern SUSQ Valley terminals, but not until late morning into the afternoon. .Outlook... Sat...Still a chance of showers and storms, mainly across the south early on in the day. Sun-Mon...Mainly VFR. Tue-Wed...Restrictions developing with showers and thunderstorms. Improving later Wed. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte NEAR TERM...DeVoir/La Corte SHORT TERM...La Corte LONG TERM...Ross AVIATION...La Corte
Hazardous weather outlook, Aug 17, 3:46 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service State College PA 346 PM EDT Fri Aug 17 2018 PAZ041-182000- Northern Lycoming- 346 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered strong to severe thunderstorms with gusty winds are possible this afternoon and evening. Locally heavy downpours will also pose a risk of flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010>012-017-018-024-037-182000- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Tioga- 346 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered strong to severe thunderstorms with gusty winds are possible this afternoon and evening. Locally heavy downpours will also pose a risk of flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-046-049>052-182000- Sullivan-Southern Lycoming-Union-Snyder-Montour-Northumberland- 346 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered strong to severe thunderstorms with gusty winds are possible this afternoon and evening. Locally heavy downpours will also pose a risk of flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ019-025>028-033>036-045-056-057-059-063>066-182000- Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford- Fulton-Franklin-Southern Clinton-Perry-Dauphin-Lebanon-Cumberland- Adams-York-Lancaster- 346 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered strong to severe thunderstorms with gusty winds are possible this afternoon and evening. Locally heavy downpours will also pose a risk of flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ053-058-182000- Columbia-Schuylkill- 346 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms with damaging wind gusts of 60 mph or greater, frequent cloud to ground lightning and locally heavy rain are possible this afternoon and evening. Locally heavy downpours will also pose a risk of flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 4:47 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service State College PA
447 PM EDT FRI AUG 17 2018
PAZ057>059-172130-
Lebanon PA-Dauphin PA-Schuylkill PA-
447 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 530 PM EDT...
At 447 PM EDT, Doppler radar indicated a strong thunderstorm over
Rockville, moving northeast at 25 mph.
Very heavy rain and winds in excess of 40 mph are possible.
Locations impacted include...
Harrisburg, Hershey, Colonial Park, Progress, Linglestown, Steelton,
Hummelstown, Paxtonia, Rutherford, Skyline View, Lawnton,
Bressler-Enhaut-Oberlin, Penbrook, Valley View, Marysville, Pine
Grove, Lykens, Tremont, Paxtang and Duncannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4054 7616 4050 7643 4044 7636 4021 7683
4030 7692 4032 7691 4035 7693 4035 7699
4039 7703 4043 7701 4046 7696 4049 7695
4063 7683 4066 7671 4074 7647
TIME...MOT...LOC 2047Z 227DEG 20KT 4037 7690
La CorteSpecial weather statement, Aug 17, 5:06 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service State College PA
506 PM EDT FRI AUG 17 2018
PAZ064-065-172130-
York PA-Adams PA-
506 PM EDT FRI AUG 17 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 530 PM EDT...
At 505 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Hampton to New Oxford to near Littlestown.
Movement was northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph are possible.
Strong thunderstorms will be near...
Lake Meade and East Berlin around 515 PM EDT.
Codorus, York Airport and Spring Grove around 520 PM EDT.
Weigelstown, Dover and Glen Rock around 525 PM EDT.
York, Dallastown and Spry around 530 PM EDT.
Other locations impacted by these storms include Winterstown,
Glenville, Heidlersburg, Seven Valleys and Abbottstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3998 7718 4013 7679 4006 7666 3972 7654
3972 7706
TIME...MOT...LOC 2105Z 238DEG 40KT 3994 7712 3985 7705 3973 7703
DangeloSpecial weather statement, Aug 17, 5:37 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service State College PA
537 PM EDT FRI AUG 17 2018
PAZ057-063-065-066-172200-
York PA-Lancaster PA-Cumberland PA-Dauphin PA-
537 PM EDT FRI AUG 17 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...YORK...
DAUPHIN...AND CUMBERLAND COUNTIES UNTIL 600 PM EDT...
At 533 PM EDT, Doppler radar indicated a line of strong
thunderstorms moving into Harrisburg and York from the southwest at
55 mph.
Very heavy rain is expected.
Winds in excess of 40 mph are possible.
Locations impacted include...
Harrisburg, York, Carlisle, Lower Allen, Hershey, Colonial Park,
Weigelstown, Elizabethtown, Columbia, Progress, Mechanicsburg,
Middletown, Millersville, Camp Hill, Mount Joy, New Cumberland, Red
Lion, Linglestown, Enola and Steelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This line of storms may intensify, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3995 7698 4001 7702 4003 7707 4017 7725
4035 7676 3994 7629 3985 7686
TIME...MOT...LOC 2133Z 256DEG 49KT 4005 7687
DangeloLocal storm report, Aug 17, 5:38 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL GREENCASTLE 39.79N 77.73W
08/17/2018 E1.25 INCH FRANKLIN PA PUBLIC
&&
EVENT NUMBER CTP1802202
SLSpecial weather statement, Aug 17, 6:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
600 PM EDT FRI AUG 17 2018
PAZ057-059-065-066-172245-
York PA-Lancaster PA-Lebanon PA-Dauphin PA-
600 PM EDT FRI AUG 17 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...YORK...
DAUPHIN...AND LEBANON COUNTIES UNTIL 645 PM EDT...
At 559 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Linglestown to near Elizabethtown to
Wrightsville. Movement was northeast at 35 mph.
Torrential rain is expected.
Dime size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Lancaster, Harrisburg, Lebanon, Hershey, Ephrata, Colonial Park,
Elizabethtown, Columbia, Progress, Lititz, Middletown, Mount Joy,
Palmyra, Linglestown, Manheim, Annville, Hummelstown, East
Petersburg, Cornwall and Akron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4014 7669 4033 7691 4056 7654 4038 7625
4017 7612 3993 7658
TIME...MOT...LOC 2159Z 228DEG 32KT 4034 7679 4018 7663 4002 7655
DangeloLocal storm report, Aug 17, 6:18 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
618 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG BONNEAUVILLE 39.81N 77.14W
08/17/2018 ADAMS PA 911 CALL CENTER
COUNTY 911 REPORTS SEVERAL DOWNED TREES, AND POWER
LINES AND POLES IN THE TOWN OF BONNEAUVILLE
&&
EVENT NUMBER CTP1802203
SLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:24 PM EDT | Special Weather Statement | CTP | Centre | 21 min |
| Aug 16, 8:43 PM EDT | Special Weather Statement | CTP | Centre | 32 min |
| Aug 16, 8:52 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| Aug 17, 6:22 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Snyder, Sullivan, Union | 53 min |
| Aug 17, 3:35 PM EDT | Special Weather Statement | CTP | Franklin | 25 min |
| Aug 17, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 59 min |
| Aug 17, 4:08 PM EDT | Special Weather Statement | CTP | Clinton | 52 min |
| Aug 17, 4:09 PM EDT | Special Weather Statement | CTP | Perry | 36 min |
| Aug 17, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 43 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | CTP | Dauphin | 43 min |
| Aug 17, 5:06 PM EDT | Special Weather Statement | CTP | York | 24 min |
| Aug 17, 5:21 PM EDT | Areal Flood Advisory | CTP | Dauphin | 114 min |
| Aug 17, 5:31 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton | 119 min |
| Aug 17, 5:37 PM EDT | Special Weather Statement | CTP | York | 23 min |
| Aug 17, 5:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, York | 3 hr |
| Aug 17, 6:00 PM EDT | Special Weather Statement | CTP | Lebanon | 45 min |
| Aug 17, 7:23 PM EDT | Special Weather Statement | CTP | Schuylkill | 22 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.